# SDR AT9900602

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND WEAR (CHAFFING) ON THE FRAME AT BS 1168 AT THE TAIL CONE ATTACH POINTS.  FABRICATED REPAIR PLATES, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, DOUGLAS SERVICE BULLETIN NR 53-108, AND TIMCO EO NR 99-1222.
